CSN Login
Members Online: 14

This really sucks

Felicia_205's picture
Felicia_205
Posts: 79
Joined: Jun 2012

Well it looks like Ill be taking a long break from chemo. Maybe 3 months the dr hasnt really decided what to do yet. The nupegen shots made me very sick and I ended up in the hospital again. 3 shots a day in my stomach for 12 days in a row all for nothing. They did a stem cell collection on me and it didnt go well. On average it takes up to a week for most people but the dr said it would take up to 25 days at the rate my bone marrow is recovering. This sucks, 1 treatment left and its the highdose one the one I have been dreading so much and its going to be delayed another 3 months. I was supposed to be done by mid-october now I have no idea what to expect or when to expect to be done.

kikz's picture
kikz
Posts: 1270
Joined: Jun 2010

for all you are going through, Felicia. It's hard when you gear yourself up for a certain timeframe and then hit a roadblock. I hope you start feeling better soon.

Karen

lovesanimals's picture
lovesanimals
Posts: 1237
Joined: Sep 2011

I'm so sorry your chemo has been delayed three months, as if you haven't been through enough. How disappointing, frustrating and stressful for you. Sending you lots of hugs and prayers that the next three months go by quickly.

Kelly

Glad to be done's picture
Glad to be done
Posts: 558
Joined: Jul 2012

Felicia~

I am so sorry your chemo is not going as scheduled. I know when mine was put off for a week after my firt treatment i got really discouraged so I can imagine how you feel... There is a bright side... You won't be sick for your favorite holiday - Halloween....

Felicia_205's picture
Felicia_205
Posts: 79
Joined: Jun 2012

Thankyou guys. I saw the dr today and there is a change of plans. They are giving me an extra chemo treatment called cytoxen and then doing the high dose nupegen shots all over again and then trying the stemcell collection again. So it looks like I won't be able to celebrate halloween or thanksiving but I should be fine by Christmas, that is if everything goes to plan. My anxiety has gotten really bad, Im already on 3 differant anti-anxiety meds and now the dr has had to add another one. Hope it helps, I feel like I am losing it and I want to give up but I know I can't.

lovesanimals's picture
lovesanimals
Posts: 1237
Joined: Sep 2011

Christmas is just around the corner and it'll be here before you know it! I know what you mean about the anxiety. I've been on Paroxetine, an antidepressant, for about five years for anxiety and panic attacks. I'm praying that the extra med will do the trick for your anxiety and also sending you prayers that all goes well with your treatment. You're not alone. We're here for you anytime you need us.

Hugs,
Kelly

lulu1010's picture
lulu1010
Posts: 367
Joined: Feb 2011

Sorry you are hitting so many road blocks. I know the doctor does not tell me when I will be done with my chemo and it is discouraging as I dont have a goal. I am very glad that they did come up with a new plan for you though. I pray it works out for you and you have a lovely Christmas with all this behind you.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network